# SDR AALA202510241407

- Difficulty date: October 23, 2025
- Submitted: October 24, 2025
- Operation: Air carrier
- Aircraft: N326RP
- Make and model: Boeing 737-8
- Aircraft serial: 44456
- Aircraft time: 16,558 hours, 6,102 cycles
- System (JASC): 2565 · Escape Slide
- Part: Retainer
- Condition: Obstructed
- Location: Girt Bar
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT ATTENDANTS REPORTS AFT LEFT ENTRY DOOR GIRT BAR "PLASTIC PIECE" MISSING ALLOWING GIRT BAR TO SLIDE SIDE TO SIDE. REINSTALLED LEFT AFT ENTRY DOOR SLIDE GIRT BAR PLASTIC RETAINER. PER AARD 25-66-00-4.
